# SDR DXTA2009121103893

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 543 hours, 462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Mlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG LIGHT DID NOT COME ON UPON EXTENDING THE GEAR. THE RED GEAR UNSAFE LIGHT WAS NOT ON.  RAN THE EMERGENCY GEAR EXTEND CHECKLIST, PULLED KNOB AND BLEW BOTTLE.  LANDED UNEVENTFULLY, NO OTHER PROBLEMS.  REPLACED DOWN LOCK LIGHT ASSY IAW WDM 37-60-01, FIG01.  PERFORMED SYS PURGE & NORMAL LANDING GEAR FUNCTIONAL TEST IAW AMM 32-01-00.  OPS CHECKS GOOD. SERVICED EMERGENCY GEAR BOTTLE IAW MM CH 12-10-00.
